Please use this identifier to cite or link to this item: http://essuir.sumdu.edu.ua/handle/123456789/17239
Or use following links to share this resource in social networks: Recommend this item
Title Определение ограничений для метода биномиального нумерационного сжатия
Authors Kulyk, Ihor Anatoliiovych
Kostel, Serhii Viktorovych
Skordina, Olena Mykhailivna  
Keywords биномиальное нумерационное кодирование
біноміальне нумераційне кодування
binomial enumerative coding
биномиальный коэффициент
біноміальний коефіцієнт
binomial coefficient
метод наименьших квадратов
метод найменших квадратів
least-squares method
коэффициент корреляции
коефіцієнт кореляції
correlation coefficient
Type Article
Date of Issue 2011
URI http://essuir.sumdu.edu.ua/handle/123456789/17239
Publisher Издательство СумГУ
License
Citation Кулик, И.А. Определение ограничений для метода биномиального нумерационного сжатия [Текст] / И.А. Кулик, С.В. Костель, Е.М. Скордина // Вісник Сумського державного університету. Серія Технічні науки. — 2011. — №2. — С. 86-93.
Abstract У статті розглядаються граничні умови для методу біноміального нумераційного стиснення, при яких виконується стиснення інформації. Наводиться доказ існування обмежень щодо кількості одиниць залежно від розміру двійкового повідомлення. Пропонуються співвідношення для знаходження граничного значення числа одиниць. При цитуванні документа, використовуйте посилання http://essuir.sumdu.edu.ua/handle/123456789/17239
В статье рассматриваются граничные условия для метода биномиального нумерационного сжатия, при которых выполняется сжатие информации. Приводится доказательство существования ограничений, налагаемых на число единиц в зависимости от длины двоичного сообщения. Предлагаются выражения для нахождения граничного значения числа единиц. При цитировании документа, используйте ссылку http://essuir.sumdu.edu.ua/handle/123456789/17239
The paper expounds the constraint for the method of binomial enumerative compression, under which the information is compressed. The proof of existence the constraint for the number of 1's depending on the length of binary information is contains in the paper. Expressions for finding the constraint of the number of 1's are considered. When you are citing the document, use the following link http://essuir.sumdu.edu.ua/handle/123456789/17239
Appears in Collections: Вісник Сумського державного університету. Технічні науки (2007-2014)

Views

Belarus Belarus
2
Canada Canada
1
China China
2
Czech Republic Czech Republic
1
Denmark Denmark
1
France France
6
Germany Germany
327
Hong Kong Hong Kong
2
Iran Iran
1
Italy Italy
3
Morocco Morocco
1
Netherlands Netherlands
6
Russia Russia
26
Spain Spain
1
Turkey Turkey
5
Ukraine Ukraine
4703
United Kingdom United Kingdom
6
United States United States
79
Unknown Country Unknown Country
107

Downloads

Armenia Armenia
1
Belarus Belarus
2
China China
1
EU EU
1
France France
2
Germany Germany
3
Kazakhstan Kazakhstan
2
Russia Russia
25
Ukraine Ukraine
4135
United Kingdom United Kingdom
2
United States United States
9
Unknown Country Unknown Country
238

Files

File Size Format Downloads
11kiabns.pdf 159,71 kB Adobe PDF 4421

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.